# SDR SWAA2016081554810

- Difficulty date: July 27, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 40,324 hours, 18,861 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT STUB FRAME CRACKED AT BS 294.5, RBL 60.   REPAIRED STUB FRAME PER ER AND EA.
